10% OFF on your order, $50 and Up! Use Code: FROSTY - Exclusions Apply
Click to Order By Phone

More Views

Arizona Natural Resource Cold and Flu Formula

By Arizona Natural Resource

Availability: Out of stock

The common cold strikes 9 of 10 Americans each year and 75% will rely upon over the counter products to manage the symptoms. Arizona Natural
Fast Shipping! Secure Shopping Easy Returns
Item# Description Size Price
No options of this product are available.
Description

Details

The common cold strikes 9 of 10 Americans each year and 75% will rely upon over the counter products to manage the symptoms. Arizona Natural Cold and Flu caps provide safe, effective management of cold and flu symptoms utilizing a combination of Chinese herbal medicines Vitamin C and Zinc. Unlike other products, Arizona Natural Cold and Flu Formula does not contain aspirin, acetaminophen, antihistamines, phenylpropanolamine (PPA), or pseudoephedrine. In a study of nurses and teachers, 80% experienced a reduction of symptom severity, while none reported any of the common side-effects of other over the counter products. An astonishing 90% of the study group said that they will recommend these products to family and friends. Chinese herbs have proven their therapeutic benefit over centuries of use in Eastern Medicine. Arizona Natural has selected the most proven and effective of these botanical dynamos and fortified them with ascorbic acid and zinc gluconate.
Additional Information

Additional Information

Manufacturer Arizona Natural Resource
Reviews
Community Q&A

Product Questions

No questions yet. Be the first to ask the question!

Product Reviews

Tell us what you think about this item!

Please, wait...